Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 03:58:53 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639438
  • Total Topics: 48539
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: NO HIV but still Severe LIPOATROPHY on Whole body  (Read 4686 times)

0 Members and 1 Guest are viewing this topic.

Offline chints

  • member
  • Posts: 1
NO HIV but still Severe LIPOATROPHY on Whole body
« on: August 21, 2006, 06:05:24 AM »
 :) hello,

i had no HIV but felt lipoatrophy which started two years before just three month after of my gall bladder removal due to gall stone. i had very severe lipoatophy on whole body initially it was on face then legs, arms, stomach, and buttocks. i also tried decadurabolin but it further increased lipoatophy.

now i want to try Nucleomax and i had ordered it. lets see whether it help on me or not but i also read history of BOBINO lets hope it helped me. no doubt i am HIV-negative.

any body HIV-negative and having lipoatrophy.

please give me some suggestion.

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: NO HIV but still Severe LIPOATROPHY on Whole body
« Reply #1 on: August 21, 2006, 06:59:41 AM »
chints,

This is an hiv forum, so it follows that anyone posting here with lipo is hiv positive. You need to be talking to your doctor about your concerns - I'm afraid we cannot help you.

I deleted the duplicate thread you posted in another forum. There's no need to spam the forums with the same message.

Good luck and see your doctor.

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline bobino

  • Member
  • Posts: 264
Re: NO HIV but still Severe LIPOATROPHY on Whole body
« Reply #2 on: August 22, 2006, 11:21:54 PM »
Hi Chints,

Ann is right, of course.  This is an HIV forum and those of us who post here concerning our lipo have HIV-related lipoatrophy.  Nevertheless, I will mention two things that I think you should consider before you spend a lot of money on Nucleomaxx.

First, Nucleomaxx is a product intended to increase the body's supply of uridine.  As I understand it (and I admit that my understanding is quite limited), it is thought that higher levels of uridine will help alleviate the effects of mitochondrial toxicity on the body's fat cells.  HIV and anti-HIV meds are believed to cause this toxicity, which essentially inhibits a cell's ability to absorb and store nutrients.  Thus, Nucleomaxx will be effective -- assuming it's effective AT ALL -- only if your lipoatrophy is a result of mitochondrial toxicity.  If there's some other cause, then Nucleomaxx isn't designed to help (once again, assuming that it works at all).

Second, there are many causes for lipoatrophy other than HIV.  It can sometimes occur in individuals fighting serious infections as a result of substances that the body produces to resist the infection.  Perhaps this is something you should look into.

Finally, I know that the gall bladder plays a role in the body's processing of fat, so the fact that yours has been removed is quite possibly related to the lipoatrophy.  As Ann says, you MUST see your doctor about this to determine what's going on.  One doctor's visit would be a far wiser use of your money than buying Nucleomaxx.

Best of luck to you.

Suivons les rivières
Gardons les torrents
Restons en colère
Soyons vigilants

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.